# SDR QXEA200300846

- Difficulty date: July 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,396 hours, 3,865 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 11521086
- Part serial: 050C0385
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2344 NR 1 DC GENERATOR CAUTION LIGHT CAME ON AFTER TAKEOFF IN SUN AND AGAIN AFTER TAKEOFF IN BOI. ABNORMAL CHECKLIST WAS FOLLOWED ON BOTH OCCASIONS. LIGHT WENT OUT BOTH TIMES. REMOVED AND REPLACED DC GCU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
